# SDR MASA200601247

- Difficulty date: May 3, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 8,502 hours, 5,671 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7400 MEM - INBD SPOILER AND SPOILERON CTN MSGS.  MOC RESET WITH THE CREW.
